Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had chest infection. Taking pinamox, prednisolone and becotide inhaler. Getting rashes on face, ear and palms. Suggest

Hi,my baby girl is two year old,last thursday she had chest infection and is pinamox and prednisolone 15 mg for 4 days,becotide inhaler.Since saturday she is getting red non itchy rash on the face ,ear lobe and palms.The redness appears and disappears in two minutes time.Most of the time the redness comes after giving hot food ,after body wash with warm water or when she cries.This is the first time in two years.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
I would be pleased to answer your query. Symptoms are suggestive of Acute Urticaria. This is secondary to the drug intake . Stress on the body could be another reason she is getting the rash .

I would recommend taking Syrup Hydroxizine which is safe at her age. You will need to give it to her once a day for 1 week + calamine lotion over the affected areas whenever symptoms occur and seeing whether they recur on stopping the medicine after 2 weeks. If they do then restart treatment for another four weeks and then stop and see. If they still recur then you will require some blood tests and she will need to see a doctor in person.
you will get the drug hydroxizine by prescription and you would also need to stop the present antibiotic and review the drug with your pediatrician
Please note that if you have any lip swelling or difficulty in breathing you should see doctor right away.

Hope this information is useful, please feel free to ask if you have any queries.

Please feel free to ask if you have any queries.

Answered: Sat, 22 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor